# SDR UALA2012070903687

- Difficulty date: July 7, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 58,597 hours, 22,158 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON INBD SPAR ANGLE CRACKED NEAR RIB 5.  STOP DRILLED CRACK REF SR M54-50-00, WELD PER PMS 01-04-21.  PER SRI54-50-00 PARA 3B TABLE 103.  SPAR ANGLE REPLACED PER SRM 51-42-11.
